# SDR DHL2002724003

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 80600011
- Part serial: E1064
- Condition: Discharged
- Location: Apu Fire Exting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE PRESSURE INDICATES  50 PSI.  APU DEFERRED, PLACARD INSTALLED.  REF: DMI 8873 APU FIRE BOTTLE PRESSURE INDICATES 50 PSI.  REMOVED AND REPLACED APU FIRE BOTTLE. CHECKS GOOD. THIS CLEARS DMI 8873. PLACARD REMOVED.
